Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Derived equivalence, Albanese varieties, and the zeta functions of $ 3$-dimensional varieties


Author: Katrina Honigs; with an appendix by Jeffrey D. Achter; Sebastian Casalaina-Martin; Katrina Honigs; Charles Vial
Journal: Proc. Amer. Math. Soc. 146 (2018), 1005-1013
MSC (2010): Primary 14F05, 14K30; Secondary 14K02
DOI: https://doi.org/10.1090/proc/13810
Published electronically: October 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any derived equivalent smooth, projective varieties of dimension $ 3$ over a finite field $ \mathbb{F}_q$ have equal zeta functions. This result is an application of the extension to smooth, projective varieties over any field of Popa and Schnell's proof that derived equivalent smooth, projective varieties over $ \mathbb{C}$ have isogenous Albanese torsors; this result is proven in an appendix by Achter, Casalaina-Martin, Honigs and Vial.


References [Enhancements On Off] (What's this?)

  • [1] R. Abuaf, Homological units, Int. Math. Res. Not. IMRN (2016).
  • [2] Benjamin Antieau, Daniel Krashen, and Matthew Ward, Derived categories of torsors for abelian schemes, Adv. Math. 306 (2017), 1-23. MR 3581296, https://doi.org/10.1016/j.aim.2016.09.037
  • [3] Alexei Bondal and Dmitri Orlov, Reconstruction of a variety from the derived category and groups of autoequivalences, Compositio Math. 125 (2001), no. 3, 327-344. MR 1818984, https://doi.org/10.1023/A:1002470302976
  • [4] Michel Brion, Some basic results on actions of nonaffine algebraic groups, Symmetry and spaces, Progr. Math., vol. 278, Birkhäuser Boston, Inc., Boston, MA, 2010, pp. 1-20. MR 2562620, https://doi.org/10.1007/978-0-8176-4875-6_1
  • [5] Brian Conrad, Chow's $ K/k$-image and $ K/k$-trace, and the Lang-Néron theorem, Enseign. Math. (2) 52 (2006), no. 1-2, 37-108. MR 2255529
  • [6] Pierre Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137-252 (French). MR 601520
  • [7] Alexander Grothendieck, Fondements de la géométrie algébrique. [Extraits du Séminaire Bourbaki, 1957-1962.], Secrétariat mathématique, Paris, 1962 (French). MR 0146040
  • [8] Katrina Honigs, Derived equivalent surfaces and abelian varieties, and their zeta functions, Proc. Amer. Math. Soc. 143 (2015), no. 10, 4161-4166. MR 3373916, https://doi.org/10.1090/proc/12522
  • [9] Katrina Honigs, Derived equivalent varieties and their zeta functions, Ph.D. thesis, UC Berkeley, 2015.
  • [10] D. Huybrechts, Fourier-Mukai transforms in algebraic geometry, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, Oxford, 2006. MR 2244106
  • [11] S. L. Kleiman, Algebraic cycles and the Weil conjectures, Dix exposés sur la cohomologie des schémas, Adv. Stud. Pure Math., vol. 3, North-Holland, Amsterdam, 1968, pp. 359-386. MR 292838
  • [12] Maxim Kontsevich, Homological algebra of mirror symmetry, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994) Birkhäuser, Basel, 1995, pp. 120-139. MR 1403918
  • [13] D. O. Orlov, Derived categories of coherent sheaves, and motives, Uspekhi Mat. Nauk 60 (2005), no. 6(366), 231-232 (Russian); English transl., Russian Math. Surveys 60 (2005), no. 6, 1242-1244. MR 2225203, https://doi.org/10.1070/RM2005v060n06ABEH004292
  • [14] D. O. Orlov, Derived categories of coherent sheaves and equivalences between them, Uspekhi Mat. Nauk 58 (2003), no. 3(351), 89-172 (Russian, with Russian summary); English transl., Russian Math. Surveys 58 (2003), no. 3, 511-591. MR 1998775, https://doi.org/10.1070/RM2003v058n03ABEH000629
  • [15] Mihnea Popa and Christian Schnell, Derived invariance of the number of holomorphic 1-forms and vector fields, Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 3, 527-536 (English, with English and French summaries). MR 2839458, https://doi.org/10.24033/asens.2149
  • [16] Raphaël Rouquier, Automorphismes, graduations et catégories triangulées, J. Inst. Math. Jussieu 10 (2011), no. 3, 713-751 (French, with English and French summaries). MR 2806466, https://doi.org/10.1017/S1474748011000089
  • [17] Olivier Wittenberg, On Albanese torsors and the elementary obstruction, Math. Ann. 340 (2008), no. 4, 805-838. MR 2372739, https://doi.org/10.1007/s00208-007-0170-7

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 14K30, 14K02

Retrieve articles in all journals with MSC (2010): 14F05, 14K30, 14K02


Additional Information

Katrina Honigs
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: honigs@math.utah.edu

Jeffrey D. Achter
Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523
Email: j.achter@colostate.edu

Sebastian Casalaina-Martin
Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309
Email: casa@math.colorado.edu

Charles Vial
Affiliation: Fakultät für Mathematik, Universität Bielefeld, P.O. Box 100 131, D-33 501 Bielefeld, Germany
Email: vial@math.uni-bielefeld.de

DOI: https://doi.org/10.1090/proc/13810
Received by editor(s): February 5, 2017
Received by editor(s) in revised form: May 5, 2017
Published electronically: October 25, 2017
Additional Notes: The author was partially supported by an NSF Mathematical Sciences Postdoctoral Research Fellowship, Grant No. 1606268.
The second author was partially supported by grants from the the NSA (H98230-14-1-0161, H98230-15-1-0247 and H98230-16-1-0046)
The third author was partially supported by a Simons Foundation Collaboration Grant for Mathematicians (317572) and NSA grant H98230-16-1-0053.
The fourth author was supported by EPSRC Early Career Fellowship EP/K005545/1.
Communicated by: Lev Borisov
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society